Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 271, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Aug 6, 2011, 7:44 PM CDT for Antelope County, Madison County, Pierce County, Nebraska. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2011, 7:44 PM CDT (00:44 UTC)
- Expired
- Aug 6, 2011, 8:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Antelope County, NE, Madison County, NE, Pierce County, NE
The radar
The Omaha radar (KOAX), 138 km from the middle of the area, began a volume at 00:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 8:00 PM CDT | HAIL 1 | Oakdale, NE | |
| Aug 6, 8:30 PM CDT | HAIL 1.75 | Pierce, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3454 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1012 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
827 WUUS53 KOAX 070044 SVROAX NEC003-119-139-070130- /O.NEW.KOAX.SV.W.0271.110807T0044Z-110807T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 744 PM CDT SAT AUG 6 2011 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA... NORTHERN MADISON COUNTY IN NORTHEAST NEBRASKA... SOUTHERN PIERCE COUNTY IN NORTHEAST NEBRASKA... * UNTIL 830 PM CDT * AT 740 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED NEAR OAKDALE...OR 27 MILES WEST OF NORFOLK...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... NORFOLK...MEADOW GROVE...BATTLE CREEK...HADAR...PIERCE...TILDEN AND WILLOW CREEK STATE RECREATION AREA. THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS 155 AND 171. THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 48 AND 70. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4225 9742 4199 9737 4194 9801 4213 9802 TIME...MOT...LOC 0045Z 259DEG 22KT 4205 9791 WIND...HAIL 60MPH 1.50IN $$ FOBERT
2 follow-up statements
444 WWUS53 KOAX 070107 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 807 PM CDT SAT AUG 6 2011 NEC003-119-139-070130- /O.CON.KOAX.SV.W.0271.000000T0000Z-110807T0130Z/ MADISON NE-PIERCE NE-ANTELOPE NE- 807 PM CDT SAT AUG 6 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL ANTELOPE...SOUTHERN PIERCE AND NORTHERN MADISON COUNTIES UNTIL 830 PM CDT... AT 804 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MEADOW GROVE...OR 18 MILES WEST OF NORFOLK...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... NORFOLK...BATTLE CREEK...HADAR...PIERCE AND WILLOW CREEK STATE RECREATION AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4195 9792 4215 9794 4225 9742 4199 9737 TIME...MOT...LOC 0107Z 259DEG 22KT 4208 9773 WIND...HAIL 60MPH 1.00IN $$ FOBERT
490 WWUS53 KOAX 070131 RRA SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 831 PM CDT SAT AUG 6 2011 NEC003-119-139-070141- /O.EXP.KOAX.SV.W.0271.000000T0000Z-110807T0130Z/ MADISON NE-PIERCE NE-ANTELOPE NE- 831 PM CDT SAT AUG 6 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ANTELOPE... SOUTHERN PIERCE AND NORTHERN MADISON COUNTIES HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT. LAT...LON 4195 9792 4215 9794 4225 9742 4199 9737 TIME...MOT...LOC 0107Z 259DEG 22KT 4208 9773 $$ FOBERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 3:44 PM CDT, 4 hours earlier.
Area forecast discussion, Aug 6, 3:44 PM CDT, 4 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 344 PM CDT SAT AUG 6 2011 .SHORT TERM...TONIGHT. NOT MAKING ANY SIGNIFICANT CHANGES TO THE OVERNIGHT FORECAST. SKIES HAVE CLEARED ACROSS EASTERN NEBRASKA AND WESTERN IOWA THIS AFTERNOON ALLOWING FOR GOOD SURFACE HEATING. THIS SHOULD HELP DESTABILIZE THE ATMOSPHERE AHEAD OF THE APPROACHING COLD FRONT AND ERODE WHAT CAP WE HAVE. BEST UPPER SUPPORT IS STILL EXPECTED TO REMAIN FAIRLY WELL NORTH OF THE FORECAST AREA...BUT LOW LEVEL CONVERGENCE AND WEAK UPPER SUPPORT STILL POINTS TO A SCATTERED TO BROKEN LINE OF CONVECTION ADVANCING ACROSS THE AREA THROUGH THE EVENING...EXITING THE SOUTHEAST BEFORE SUN UP. INSTABILITY AND 0-6KM SHEAR ARE STILL FORECAST TO BE SUFFICIENT FOR AT LEAST ISOLATED SEVERE THUNDERSTORMS. DO NOT BELIEVE COVERAGE WILL BE HIGH ENOUGH RIGHT NOW TO ADD SEVERE WORDING TO THE PRODUCTS. && .LONG TERM...SUNDAY THROUGH SATURDAY THERE WILL BE A BRIEF BREAK IN THUNDERSTORM ACTIVITY DURING THE MORNING HOURS SUNDAY...BEFORE THE NEXT SYSTEM MOVES THROUGH IN FAST NORTHWEST FLOW. RAIN CHANCES DURING THE AFTERNOON HOURS WILL BE HIGHEST IN THE SOUTHWEST ZONES...BUT WILL STILL BE LOW END CHANCE POPS. WITH MOISTURE CONTINUING TO INCREASE AHEAD OF WARM FRONT MOVING NORTH SUNDAY NIGHT...HAVE INCREASED POPS AREA WIDE... ESPECIALLY AFTER MIDNIGHT...BUT HAVE HELD OFF ON GOING LIKELY WORDING. THIS WILL HAVE TO BE MONITORED...AS MODELS ARE COMING INTO AGREEMENT OF DEVELOPMENT ALONG THIS BOUNDARY. WHILE SEVERE WEATHER IS A POSSIBILITY...MAINLY WINDS...ANY ELEVATED STORM COULD BRING LARGE HAIL...AND FLOODING WILL BE A CONCERN WITH ANY TRAINING STORMS. IN THE FAST MOVING FLOW...ANOTHER COLD FRONT WILL ENTER THE AREA MONDAY AFTERNOON AND OVERNIGHT. WHILE SEVERE STORMS CAN NOT BE RULED OUT...THE BEST CHANCES WILL BE SOUTH OF THE AREA. NORTHWEST FLOW WILL CONTINUE THROUGH THE EXTENDED...WITH SEVERAL SHORTWAVES MOVING ACROSS THE AREA. THUNDERSTORMS CHANCES WILL CONTINUE...BUT WILL BE SCATTERED IN NATURE. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 18Z TAFS ALL SITES HAVE IMPROVED TO VFR AND EXPECT VFR CONDITIONS TO PREVAIL THROUGH THIS FORECAST PERIOD OUTSIDE OF CONVECTIVE ACTIVITY. ISOLATED CONVECTION IS POSSIBLE AREA WIDE AFTER 20Z...BUT MAIN THREAT WILL BE BE WITH MORE ORGANIZED SCATTERED CONVECTION AHEAD OF AN APPROACHING COLD FRONT. BEST CHANCES FOR KOFK BETWEEN 22Z AND 02Z...KOMA 03Z TO 07Z...AND KLNK 04Z TO 08Z. SOUTHERLY WINDS WILL CONTINUE AROUND 8 TO 12 KTS AHEAD OF THE FRONT...BECOMING NORTHWEST BEHIND THE STORMS. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SENA/NIPPER
Hazardous weather outlook, Aug 6, 7:01 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 701 PM CDT SAT AUG 6 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-071415- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 701 PM CDT SAT AUG 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS EVENING ACROSS MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA. A FEW OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN HAZARDS. ANY THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAIN AS WELL. A COLD FRONT DRIFTING SOUTHEAST THROUGH EASTERN NEBRASKA THIS EVENING...COMBINED WITH HIGH INSTABILITY OVER THE AREA...WILL TRIGGER THE SEVERE THUNDERSTORMS. THE STORMS WILL TRACK TO THE EAST AND SOUTHEAST AT ABOUT 20 OR 25 MPH. THE STORMS SHOULD SWEEP THROUGH EASTERN NEBRASKA AND SOUTHWEST IOWA BY ABOUT MIDNIGHT OR 1 AM. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY INTERMITTENT THUNDERSTORM CHANCES WILL CONTINUE ACROSS PARTS OF THE AREA INTO EARLY NEXT WEEK AS NUMEROUS WEATHER DISTURBANCES MOVE ACROSS THE PLAINS. A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE SUNDAY NIGHT...AND THERE MAY BE ANOTHER THREAT FOR STRONG STORMS MONDAY AFTERNOON AND MONDAY NIGHT. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FOR THE NEXT SEVERAL WEEKS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NECESSARY THIS EVENING.
In the hours before
Special weather statement, Aug 6, 6:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 647 PM CDT SAT AUG 6 2011 IAZ043-070030- MONONA IA- 647 PM CDT SAT AUG 6 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN MONONA COUNTY UNTIL 730 PM CDT... AT 643 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR WHITING...OR 27 MILES SOUTHEAST OF SIOUX CITY...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... UTE... KENNEBEC... RODNEY... CASTANA... MAPLETON... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KERN
Special weather statement, Aug 6, 7:08 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 708 PM CDT SAT AUG 6 2011 IAZ043-055-070100- HARRISON IA-MONONA IA- 708 PM CDT SAT AUG 6 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHERN HARRISON AND SOUTHEASTERN MONONA COUNTIES UNTIL 800 PM CDT... AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR PISGAH...OR 43 MILES NORTH OF OMAHA... MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM... ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PISGAH... MOORHEAD... PREPARATION CANYON STATE PARK... SOLDIER... DUNLAP... THIS STORM MAY INTENSIFY. MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KERN
Local storm report, Aug 6, 7:24 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
724 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND GST UTICA 40.90N 97.35W
08/06/2011 E60 MPH SEWARD NE TRAINED SPOTTER
&&
JBLocal storm report, Aug 6, 7:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
730 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL MOORHEAD 41.92N 95.85W
08/06/2011 E1.00 INCH MONONA IA PUBLIC
&&
JBSpecial weather statement, Aug 6, 7:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 733 PM CDT SAT AUG 6 2011 NEZ051>053-067-070115- CASS NE-DOUGLAS NE-SARPY NE-SAUNDERS NE- 733 PM CDT SAT AUG 6 2011 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN SAUNDERS...SARPY... DOUGLAS AND NORTHEASTERN CASS COUNTIES UNTIL 815 PM CDT... AT 730 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF MEAD...OR 24 MILES WEST OF OMAHA...MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... OMAHA... GRETNA... MILLARD... SPRINGFIELD... CEDAR CREEK... RALSTON... LA VISTA... PAPILLION... BELLEVUE... OFFUTT AFB... PLATTSMOUTH... COUNCIL BLUFFS... TWO RIVERS STATE RECREATION AREA... CHALCO... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BOUSTEAD
Local storm report, Aug 6, 7:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
737 PM CDT SAT AUG 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL PETERSBURG 41.85N 98.08W
08/06/2011 E1.25 INCH BOONE NE PUBLIC
0735 PM TSTM WND GST PETERSBURG 41.85N 98.08W
08/06/2011 E60 MPH BOONE NE PUBLIC
WIND GUST STRONG ENOUGH TO BLOW A 200 LB TANK ACROSS A
GAS STATION PARKING LOT.
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Saline, Seward | 49 min |
| Aug 6, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Boone | 26 min |
| Aug 6, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 50 min |
| Aug 6, 7:43 PM CDT | Severe Thunderstorm Warning | OAX | Boone, Madison, Platte | 47 min |
| Aug 6, 7:48 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy, Saunders | 42 min |
| Aug 6, 8:24 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 51 min |
| Aug 6, 8:28 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Gage, Johnson, Lancaster, Otoe | 47 min |
| Aug 6, 8:29 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Platte | 19 min |
| Aug 6, 8:54 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 36 min |
| Aug 6, 9:04 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 41 min |
| Aug 6, 9:10 PM CDT | Severe Thunderstorm Warning | OAX | Madison, Pierce, Stanton, Wayne | 27 min |
| Aug 6, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Douglas, Lancaster, Saunders, Seward | 45 min |
| Aug 6, 9:35 PM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 40 min |
| Aug 6, 9:43 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy, Saunders and 1 more | 47 min |
| Aug 6, 10:11 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 49 min |
| Aug 7, 12:02 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe, Sarpy, Saunders | 43 min |
| Aug 7, 12:07 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Saunders, Seward | 38 min |
| Aug 7, 12:45 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Otoe | 45 min |
| Aug 7, 2:54 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 51 min |
| Aug 7, 3:46 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha | 44 min |
| Aug 7, 4:19 AM CDT | Severe Thunderstorm Warning | OAX | Richardson | 41 min |
| Aug 7, 10:11 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 30 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.